Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 938545, 8 pages
http://dx.doi.org/10.1155/2013/938545
Research Article

Average Sample Number Function for Pareto Heavy Tailed Distributions

Department of Mathematics and Computer Science, University of Tebessa, Algeria

Received 21 April 2013; Accepted 9 May 2013

Academic Editors: S.-W. Chyuan and Q. Song

Copyright © 2013 Boukhalfa El-Hafsi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boukhalfa El-Hafsi, “Average Sample Number Function for Pareto Heavy Tailed Distributions,” ISRN Applied Mathematics, vol. 2013, Article ID 938545, 8 pages, 2013. doi:10.1155/2013/938545